Alert archive / Alabama / Small Craft Advisories in 2020
Small Craft Advisory 47, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Oct 4, 2020, 4:22 PM CDT. It took effect at Oct 5, 2020, 1:00 AM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Oct 4, 2020, 4:22 PM CDT (21:22 UTC)
- In effect from
- Oct 5, 2020, 1:00 AM CDT
- Expired
- Oct 5, 2020, 7:00 PM CDT
- In force
- 18 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
885 WHUS74 KMOB 042122 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 422 PM CDT Sun Oct 4 2020 GMZ670-675-050900- /O.NEW.KMOB.SC.Y.0047.201005T0600Z-201006T0000Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 422 PM CDT Sun Oct 4 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 PM CDT MONDAY... * WHAT...Northeast winds around 20 knots with seas 4 to 6 ft expected. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...From 1 AM to 7 PM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
2 follow-up statements
606 WHUS74 KMOB 050955 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 455 AM CDT Mon Oct 5 2020 GMZ670-675-051800- /O.CON.KMOB.SC.Y.0047.000000T0000Z-201006T0000Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 455 AM CDT Mon Oct 5 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Seas 4 to 6 ft. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
202 WHUS74 KMOB 051802 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 102 PM CDT Mon Oct 5 2020 GMZ670-675-060000- /O.CON.KMOB.SC.Y.0047.000000T0000Z-201006T0000Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 102 PM CDT Mon Oct 5 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Northeast winds 18 to 23 knots. Seas 4 to 7 ft. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Oct 4, 12:32 PM CDT, 3 hours 50 minutes earlier.
Area forecast discussion, Oct 4, 12:32 PM CDT, 3 hours 50 minutes before
Area Forecast Discussion National Weather Service Mobile AL 1232 PM CDT Sun Oct 4 2020 .NEAR TERM /Now Through Monday/...An upper trof over the eastern states moves off into the western Atlantic as another upper trof begins to advance across the Plains. A surface low well to the north brings a weakening frontal boundary into central Alabama and southern Mississippi this afternoon which essentially dissipates overnight while continuing further eastward. A light north to northeast surface flow continues over the area through Monday while deep layer moisture remains too low to support consideration of pops, at least over land areas. Highs this afternoon will be in the upper 70s to near 80 then highs on Monday will be mostly around 80. Lows tonight range from the lower 50s well inland to near 60 at the immediate coast. A moderate risk of rip currents continues through Monday. /29 && .AVIATION... 18Z issuance...VFR conditions continue for the next 24 hours. North to northeast winds 5 to 10 knots become light and variable tonight then return to a northerly flow 5 to 10 knots Monday morning. /29 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Nearby
Small Craft Advisories in Alabama, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.